# SDR ABXA9800233

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532938
- Condition: Cracked
- Location: Ws 250.089
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE STA XS 250.089 THE OUTBOARD AFT VERTICAL STIFFENER FOR THE INBOARD SLOT IS CRACKED AT THE LOWER END.  REPAIRED IAW DWG 9753293 AND DC8 SRM 51-3-0.
